# SDR 20000811SH008

- Difficulty date: July 27, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9543537
- Part serial: MAY6959
- Condition: Damaged
- Location: Nlg
- Component: Nose Wheel Assy
- Component part number: 9550328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION SHOWED DAMAGE BEYOND LIMITS AT LOCK RING RETENTION AREA.  (X)
